# SDR DALA1126559858

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 79-50 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-3 P 46 STEP 26, FOUND TO BE OUT OF LIMITS PER SRM 53-05 PAGE 12, FABRICATED NEW PANEL 79-50 SHEET 7075T6-0.25" BATCH 0001520995 IAW SRM 51-23-0 AND 51-10-4, TREATED AND PRIMED, FABRICATED PANEL IAW SRM 51-10-3 PG 31-40-41.
